# SDR UPS96805688

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED 1 SHEARED FASTENER DUE TO CORROSION DAMAGE ON WHEEL WELL COILING DOUBLER FS 912 RBL 1.  REPLACED DOUBLER SECTION PER SRM 51-1-20D AND SRM 51-1-21.
